# SDR ASOA201901037002

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 45,113 hours, 34,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN FOR A C-CHECK INSPECTION THE INSPECTORS FOUND A CRACKED FRAME ON THE LT SIDE OF THE DV WINDOW CUTOUT AT FR 12A-13. MAINTENANCE HAD TO REMOVE THE PAX DOOR SHOCK ABSORBER ASSEMBLY BRACKET TO GET TO REPAIR THE CRACKED FRAME AND REINSTALLED THE SHOCK ABSORBER IAW SRM 51-40-02 AND 5300-00-04-FIG 206. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
